# SDR EIA2008005

- Difficulty date: December 27, 2007
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N747BC
- Make and model: Boeing 747-4J6
- Aircraft serial: 25879
- Aircraft time: 28,884 hours, 8,602 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Punctured
- Location: Bs 1800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM WEB PUNCTURED BODY STATION 1800, LBL 53, WL 108.  REMOVED DAMAGED AREA OF WEB, FABRICATED AND INSTALLED REPAIR PER ENGINEERING DISPOSITION LETTER ITEM 1 AND 2 DATED 12-21-07 AND B747 SRM 53-00-07 PAGES 201-203.
